Remeron Withdrawal

The chances of developing Remeron withdrawal symptoms may increase if you abruptly stop taking it. Therefore, if you are going to stop taking Remeron, your healthcare provider may slowly decrease your dose to help minimize symptoms. Possible symptoms of withdrawal include irritability, headaches, and insomnia. If symptoms occur, your doctor may return you to your previous dose and then decrease the dose even more slowly.

An Overview of Remeron Withdrawal

Stopping Remeron® (mirtazapine) abruptly can lead to withdrawal symptoms. Although the manufacturer does not warn about the possibility of withdrawal, symptoms may still occur.
 

Symptoms of Withdrawal From Remeron

Withdrawal symptoms associated with antidepressants, including Remeron, can include:
 
In most people, these symptoms improve with time, without the need for any treatment. In fact, because Remeron stays in your blood for such a long time after you stop taking it, the drug may be less likely to cause withdrawals compared to other depression medications.
 

Limiting Withdrawal Symptoms

If you are going to be taken off of this medication, your healthcare provider may decide to wean you off slowly to minimize the chances of withdrawal symptoms from occurring. If withdrawal symptoms do occur, your healthcare provider may return you to your previous Remeron dosage and then wean you off the medication even more gradually.
Healthy Pet, Healthy You
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.